Some Limit Theorems for a Class of Transient Stable Processes

Bing Zhang LI(1);Ai Jiao DENG(

Acta Mathematica Sinica, Chinese Series ›› 1998, Vol. 41 ›› Issue (4) DOI: 10.12386/A19980136
论文

Some Limit Theorems for a Class of Transient Stable Processes

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 1998, 41(4) https://doi.org/10.12386/A19980136

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/